New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Epierce
New Member


Date Joined Aug 2014
Total Posts : 1
   Posted 8/30/2014 2:50 AM (GMT -6)   
Hello. this is a first time I'm posting in a forum like this, and that's because I don't know what's going on with my body anymore.
In the past year I've been suffering from extremely painful headaches, all over my head (mostly sides, center and back), chest pain (mostly under my left shoulder), really bad eyesight, terrible short distance memory and chronic fatigue. I'm so tired all the time that I can't even function. Also, my arms and legs get numb very often for no reason.
I've been attending the doctor like 10 times in the past year, not kidding. I get sent to do blood test everytime, he checks my heart rate and due to these tests he claims that there is nothing wrong with me, I am completely fine and maybe I'm just stressed out and should see a psychiatrist.
I do not suffer from anxiety whatsoever!!! but still decided to give it a shot, after 3-4 months of treatment, I suffer from the same things I mentioned and they got even worse.
I am suffering everyday, I can't go to work like this, I can't study like this...
I am in shape, my weight is 60~63kg and height is 1.74m.
I'm only 20 years old, that's why I'm so worried. sad
Can anyone suggest on what could be wrong with me please?

p.s, english is not my native language, sorry for any mistakes.

JungRulz
Regular Member


Date Joined Jan 2014
Total Posts : 394
   Posted 8/30/2014 4:33 PM (GMT -6)   
Hi, Welcome to Healing Well.

First, no doctors are here that I am aware of, and no professional advice, it's more of people's own experiences and suggestions. It's important you continue to be seen by your doctor.

One thing I wonder about is hyperventilation. Read some of the symptoms here, but please note, this seems to be a blog post. Yet these symptoms came to my mind after examining more professional sites.

www.asthmacare.us/ac_blog/?p=188

Tension can cause hyperventilation, hyperventilation upsets the chemical balance of the blood, and peculiar symptoms can occur.

Blood tests and comprehensive blood tests may not be the same thing, be sure your doctor is looking closely at a variety of vitamins, minerals, electrolytes, thyroid levels, etc. in the blood.

I'd look at what you're eating, not eating, and the amount of rest you're getting as well. I'd avoid caffeine, energy drinks, etc., anything with excess amounts of vitamins, minerals, and caffeine. Also, be sure your doctor knows of any other medications you use, even over the counter or recreational. Eating balanced meals, slight supplementation of vitamins, and getting enough sleep may be helpful.

If the doctor feels you are physically in good shape, consider seeing an Endocrinologist. They specialize in more subtle issues with blood levels of various substances, you can have something in the normal range on a blood test but have it not be suitable for your health..I've seen articles on subclinical hypo and hyperthyroisism, and I'm sure the effect applies to other substances as well.

Hope this is of some help, try reading other forums here to see if anyone else experienced similar symptoms, particularly at a similar age.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 18, 2018 5:26 PM (GMT -6)
There are a total of 2,972,961 posts in 326,042 threads.
View Active Threads


Who's Online
This forum has 160870 registered members. Please welcome our newest member, jeannieny.
419 Guest(s), 13 Registered Member(s) are currently online.  Details
LifeCointosses, Wandering, Lapis_29, Dahlias, Undecidedtx, Waiting In Fl, holo100, WalkingbyFaith, subduedjoy, lymedriven, UCver, BungalowMo, Crazyick